# SDR UPS08852063

- Difficulty date: April 10, 2008
- Submitted: April 25, 2008
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- Aircraft time: 81,122 hours, 26,618 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 3657502U509
- Part serial: TAG00965557
- Condition: Worn
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 FLIGHT COMPARTMENT, FIRST OFFICERS LWR APT SEAT TRACK HAS ELONGATED HOLES.  REMOVED AND REPLACED SEAT TRACKS IAW SRM 51-1-20D, 51-1-8, 53-0-1.
